On Finite Time Blow-Up for a 3D Davey-Stewartson System

Luigi Forcella*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We consider the elliptic-elliptic Davey-Stewartson system in the three-dimensional Euclidean space, and we give sufficient conditions for the existence of finite time blow-up solutions in non-isotropic spaces. The proof is based on some general results on distributions defined via homogeneous symbols, in conjunction with a convexity argument.

Original languageEnglish
Pages (from-to)5421-5432
Number of pages12
JournalProceedings of the American Mathematical Society
Issue number12
Early online date15 Jul 2022
Publication statusPublished - Dec 2022


  • blow-up
  • Davey-Stewartson system
  • NLS-type equation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'On Finite Time Blow-Up for a 3D Davey-Stewartson System'. Together they form a unique fingerprint.

Cite this